Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 4

All articles in this issue are freely accessible.

Some Lie rings associated with Burnside groups
M. F. Newman and Michael Vaughan-Lee.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 1-3
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600472
Prescribing mean curvature: existence and uniqueness problems
G. Kamberov.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 4-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1606327
Eigenvalue formulas for the uniform Timoshenko beam: the free-free problem
Bruce Geist and Joyce R. McLaughlin.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 12-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1611829
Homotopy invariance of relative eta-invariants and $C^{*}$-algebra $K$-theory
Navin Keswani.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 18-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1613055
The distribution of totients
Kevin Ford.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 27-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1617448
Orthogonal harmonic analysis of fractal measures
Palle E. T. Jorgensen and Steen Pedersen.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 35-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1618687
On Cherednik-Macdonald-Mehta identities
Pavel Etingof and Alexander Kirillov Jr..
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 43-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626789
The incipient infinite cluster in high-dimensional percolation
Takashi Hara and Gordon Slade.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 48-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637050
Asymptotic results for super-Brownian motions and semilinear differential equations
Tzong-Yow Lee.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 56-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641127
The Nash conjecture for threefolds
János Kollár.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 63-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641168
Drinfel’d doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids
K. C. H. Mackenzie.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 74-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650045
Nonabelian Sylow subgroups of finite groups of even order
Naoki Chigira, Nobuo Iiyori and Hiroyoshi Yamaki.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 88-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661753
Crofton formulas in projective Finsler spaces
J. C. Álvarez Paiva and E. Fernandes.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 91-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1655987
Tarski’s problem about the elementary theory of free groups has a positive solution
Olga Kharlampovich and Alexei Myasnikov.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 101-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662319
On aspherical presentations of groups
Sergei V. Ivanov.
Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662323